# SDR P5CA2016011900007

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 7,341 hours, 1,715 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD EQUIPMENT COOLING SUPPLY FAN 1 STATUS MESSAGE.  PERFORMED PROCEDURES IAW  FIM 21-58, FT 991, NO FAULTS.  NO MESSAGE, OPS CHECK OK FOR SERVICE.
